Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of the Poisson transform


Author: Charles Standish
Journal: Proc. Amer. Math. Soc. 6 (1955), 942-949
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073751-1
MathSciNet review: 0073751
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073751-1
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society